A Characterization of Complex Manifolds Biholomorphic to a Circular Domain.
Mathematische Zeitschrift, Tome 189 (1985), pp. 343-364
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strictly parabolic exhaustion, biholomorphic classification of complex manifolds, plurisubharmonic, circular domain, Monge-Ampère foliation
@article{MZ_1985__189_173586,
author = {Giorgio Patrizio},
title = {A {Characterization} of {Complex} {Manifolds} {Biholomorphic} to a {Circular} {Domain.}},
journal = {Mathematische Zeitschrift},
pages = {343--364},
year = {1985},
volume = {189},
zbl = {0591.32030},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__189_173586/}
}
Giorgio Patrizio. A Characterization of Complex Manifolds Biholomorphic to a Circular Domain.. Mathematische Zeitschrift, Tome 189 (1985), pp. 343-364. http://geodesic.mathdoc.fr/item/MZ_1985__189_173586/